Bifurcation of limit cycles from a polynomial non-global center

Research output: Contribution to journalArticleResearchpeer-review

20 Citations (Scopus)

Abstract

Consider the planar ordinary differential equation ẋ = -yF(x,y), ẏ = xF(x,y), where the set {F(x,y)=0} consists of k non-zero points. In this paper we perturb this vector field with a general polynomial perturbation of degree n and study how many limit cycles bifurcate from the period annulus of the origin in terms of k and n. One of the key points of our approach is that the Abelian integral that controls the bifurcation can be explicitly obtained as an application of the integral representation formula of harmonic functions through the Poisson kernel. © 2008 Springer Science+Business Media, LLC.
Original languageEnglish
Pages (from-to)945-960
JournalJournal of Dynamics and Differential Equations
Volume20
DOIs
Publication statusPublished - 1 Dec 2008

Keywords

  • Abelian integral
  • Bifurcation
  • Limit cycle
  • Polynomial differential equation

Fingerprint Dive into the research topics of 'Bifurcation of limit cycles from a polynomial non-global center'. Together they form a unique fingerprint.

Cite this